A 48-year-old female asked:
my doctor has given zyprexa (olanzapine) to help me but i have anorexia, this tablet gives me a huge fear of gaining weight and loss of control, is this common?
1 doctor answer • 4 doctors weighed in
Psychiatry 25 years experience
Sounds like : Sounds like you're going through a really tough time right now. In all honesty, I think your best move would be to discuss these concerns further with your psychiatrist. Be open and honest about what's going on and partner together to develop a plan on the best way forward. Hope that helps!
2.1k viewsReviewed >2 years ago
A 27-year-old member asked:
Could excessive weight gain during pregnancy increase childhood obesity risk?
2 doctor answers • 2 doctors weighed in
Specializes in Preventive Medicine
Yes: Surprisingly, a new study revealed that moms who gained excessive amounts during their pregnancies tended to have children who battled their own obesity issues. The causes were unclear, but, of course, genetics did seem to play a contributing role. The take-home message? Childhood obesity does start before birth.
6.7k viewsAnswered >2 years ago
A 27-year-old member asked:
Do birth control pills prevent future ovarian cysts from occurring?
2 doctor answers • 3 doctors weighed in
Gynecology 36 years experience
Maybe: Studies have shown that because birth control pills decrease the chance of ovulation, they may also reduce the formation of new functional ovarian cysts. They will not make a cyst you have now go away any faster then without medication.
6.2k viewsReviewed >2 years ago
A 41-year-old member asked:
Will the excess skin removed after weight loss surgery?
3 doctor answers • 3 doctors weighed in
Integrative Medicine 34 years experience
Yes: Yes the excess skin is removed after weight loss, we also try complex decongestive therapy - bandaging with multiple layers and foam bandages and if this not resorb and tonify the areas that are saggy then yes the surgery helps.
6.3k viewsAnswered >2 years ago
A 34-year-old member asked:
How do birth control pills affect your risk of breast cancer?
2 doctor answers • 9 doctors weighed in
Obstetrics and Gynecology 21 years experience
Depends: You are thought to have a slight increased risk if you use the pill for over 10 years, although, some studies show that people who use birth control pills and develop breast cancer have a less aggressive form.
6.3k viewsReviewed >2 years ago
A 24-year-old female asked:
I'm not on any type of birth control. My period is 16 days late I took a pregnancy test today it came back negative. What could be going on.?
2 doctor answers • 4 doctors weighed in
Obstetrics and Gynecology 42 years experience
Do a blood PT: You need a blood bhcg, if neg could be form other hormones being not right or other pronblems, your gyn can figure out what is going on when you see your gyn or a gyn, they will do an exam, blood work and ultrasound.
5.7k viewsReviewed >2 years ago
Last updated Oct 15, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.